advertisement
Question
Posted by: Celia | 2011/03/02

CURE FOR BRUISING

I bruise very easily, and find that the marks stay for months especially on my legs. I know that this is due to bad blood circulation, but i need to know if there is a treatment I can use to help for the bruising. I feel very uncomfotable when I wear 3/4 pants or skirts as everyone seems to stare at my " injuries" . also, why does the blue marks take so long to go away? Is it something I should be worried about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Celia
abnormal bruising can be caused by a low platelet count or a liver dysfunction (not making enough koagulation factors). It can also be a side effect of taking certain medications like Disprin, Warfarin or anti-inflammatories. Please let your doctor have a look as some blood tests may need to be done.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/02

Hallo Celia
abnormal bruising can be caused by a low platelet count or a liver dysfunction (not making enough koagulation factors). It can also be a side effect of taking certain medications like Disprin, Warfarin or anti-inflammatories. Please let your doctor have a look as some blood tests may need to be done.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement